# SDR UPS06848743

- Difficulty date: November 30, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Malfunctioned
- Location: Crew Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A CREW ENTRY DOOR JAMMED CLOSED AFTER PARKING.  LOWER HINGE CONTROL ROD ASSY REMOVED AND REPLACED.  ADJUSTED VERTICAL ADJUSTMENT OF CREW ENTRY DOOR PER DC8 MM 52-11-01-5 PARA A.  PRESSURIZED A/C TO 6 PSID.  LEAK AND OPS CHECK GOOD.
